# SDR RAIA00308218

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 10,583 hours, 11,840 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069925
- Part serial: 1455
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,284 hours, 5,731 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKE OFF TRIM WARNING. MAINTENANCE REMOVED AND REPLACED AURAL WARNING UNIT.
